Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Weighted algebras of integrable functions

Ward, J.A. (1982) Weighted algebras of integrable functions. Results in Mathematics, 5 (1-2). pp. 199-207.

Link to Published Version:
*Subscription may be required


Let G denote a compact abelian group with discrete dual group X, and let ω be a complex-valued function defined on X. For any subspace B of L1(G), Bω denotes the set of those elements b of B for which bω is an element of l1(X). The question considered in this paper is “when is Bω an algebra under pointwise multiplication?”

Item Type: Journal Article
Publisher: Birkhauser Verlag Basel
Item Control Page Item Control Page